undefined

Rigidity and almost rigidity of Sobolev inequalities on compact spaces with lower Ricci curvature bounds

Julkaisuvuosi

2022

Tekijät

Nobili, Francesco; Violo, Ivan Yuri

Tiivistelmä

We prove that if M is a closed n-dimensional Riemannian manifold, n \ge 3, with \mathrm{Ric}\ge n-1 and for which the optimal constant in the critical Sobolev inequality equals the one of the n-dimensional sphere \mathbb {S}^n, then M is isometric to \mathbb {S}^n. An almost-rigidity result is also established, saying that if equality is almost achieved, then M is close in the measure Gromov–Hausdorff sense to a spherical suspension. These statements are obtained in the \mathrm {RCD}-setting of (possibly non-smooth) metric measure spaces satisfying synthetic lower Ricci curvature bounds. An independent result of our analysis is the characterization of the best constant in the Sobolev inequality on any compact \mathrm {CD} space, extending to the non-smooth setting a classical result by Aubin. Our arguments are based on a new concentration compactness result for mGH-converging sequences of \mathrm {RCD} spaces and on a Pólya–Szegő inequality of Euclidean-type in \mathrm {CD} spaces. As an application of the technical tools developed we prove both an existence result for the Yamabe equation and the continuity of the generalized Yamabe constant under measure Gromov–Hausdorff convergence, in the \mathrm {RCD}-setting.
Näytä enemmän

Organisaatiot ja tekijät

Jyväskylän yliopisto

Nobili Francesco

Violo Ivan Orcid -palvelun logo

Julkaisutyyppi

Julkaisumuoto

Artikkeli

Emojulkaisun tyyppi

Lehti

Artikkelin tyyppi

Alkuperäisartikkeli

Yleisö

Tieteellinen

Vertaisarvioitu

Vertaisarvioitu

OKM:n julkaisutyyppiluokitus

A1 Alkuperäisartikkeli tieteellisessä aikakauslehdessä

Julkaisukanavan tiedot

Volyymi

61

Numero

5

Artikkelinumero

180

Julkaisu­foorumi

52940

Julkaisufoorumitaso

2

Avoin saatavuus

Avoin saatavuus kustantajan palvelussa

Kyllä

Julkaisukanavan avoin saatavuus

Osittain avoin julkaisukanava

Rinnakkaistallennettu

Kyllä

Muut tiedot

Tieteenalat

Matematiikka

Avainsanat

[object Object],[object Object]

Julkaisumaa

Saksa

Kustantajan kansainvälisyys

Kansainvälinen

Kieli

englanti

Kansainvälinen yhteisjulkaisu

Ei

Yhteisjulkaisu yrityksen kanssa

Ei

DOI

10.1007/s00526-022-02284-7

Julkaisu kuuluu opetus- ja kulttuuriministeriön tiedonkeruuseen

Kyllä